# SDR SWAA115845

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 62,809 hours, 53,614 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: H6480B43
- Part serial: J0883
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AT ROTATION ON TAKEOFF FIRST OFFICER'S FLIGHT INSTRUMENTS BECAME UNRELIABLE.  AIRSPEED INDICATOR FROZEN AT 132.  ALTIMETER CLIMBED TO FL 23D.  NO FLAGS AT ANY TIME.  REMOVED AND REPLACED AIR DATA COMPUTER PER MM.
